Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 54, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 4, 2009, 7:15 AM CDT for Comal County, Guadalupe County, Wilson County, Texas. It was in force for 3 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 4, 2009, 7:15 AM CDT (12:15 UTC)
- Expired
- Oct 4, 2009, 10:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Comal County, TX, Guadalupe County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 21 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 4, 7:30 AM CDT | HEAVY RAIN 7.16 | 2 Wnw Garden Ridge, TX | 7.16 INCHES REPORTED OVER 24 HOURS WITH 6.55 INCHES OVER THE PAST 12 HOURS NEAR GARDEN RIDGE. |
| Oct 4, 8:02 AM CDT | FLOOD | 5 Sw New Braunfels, TX | SPOTTER ON SOUTH I-35 REPORTED WATER ON THE ROAD BETWEEN EXIT 180 AND 183. |
| Oct 4, 8:02 AM CDT | FLASH FLOOD | 5 Sw New Braunfels, TX | SPOTTER ON SOUTH I-35 REPORTED WATER ON THE ROAD BETWEEN EXIT 180 AND 183. |
| Oct 4, 8:40 AM CDT | HEAVY RAIN 8.01 | 7 Se New Berlin, TX | 8.01 INCHES REPORTED OVER 24 HOURS WITH 2.21 INCHES OVER THE PAST 51 MINS. |
| Oct 4, 9:00 AM CDT | FLASH FLOOD | Seguin, TX | GUADALUPE COUNTY SHERIFFS OFFICE REPORTS OVER 30 ROAD CLOSURES ACROSS THE COUNTY DUE TO WATER OVER THE ROADWAYS |
| Oct 4, 9:32 AM CDT | FLOOD | 6 Nne Garden Ridge, TX | FM 1863 IS CLOSED DUE TO FLOODING. |
| Oct 4, 9:32 AM CDT | FLASH FLOOD | 6 Nne Garden Ridge, TX | FM 1863 IS CLOSED DUE TO FLOODING. |
| Oct 4, 9:46 AM CDT | HEAVY RAIN 1.95 | 2 Se Seguin, TX | 1.95 INCHES OF RAIN NEAR SEGUIN OVER THE PAST 2 HOURS. |
| Oct 4, 10:12 AM CDT | FLASH FLOOD | 4 N New Berlin, TX | CR465 NEAR SANTA CLARA CLOSED DUE TO FLOODING. OTHER CLOSED ROADS IN THE COUNTY INCLUDE CRS 775...539... 467 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 0.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2707 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 041215
FFWEWX
TXC091-187-493-041515-
/O.NEW.KEWX.FF.W.0054.091004T1215Z-091004T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 AM CDT SUN OCT 4 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COMAL COUNTY...
GUADALUPE COUNTY...
WILSON COUNTY...
* UNTIL 1015 AM CDT.
* AT 710 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN
AREA OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN
OVER COMAL...GUADALUPE AND WILSON COUNTIES. THESE SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO PRODUCE VERY HEAVY RAIN ACROSS
COMAL...GUADALUPE AND WILSON COUNTIES. RAINFALL AMOUNTS OF
TWO TO FIVE INCHES OR MORE IS POSSIBLE. THIS RAIN WILL BE QUICK
TO RUNOFF AND CAUSE FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZORN...
STAPLES...SPRING BRANCH...SMITHSON VALLEY...NEW BRAUNFELS...
KINGSBURY...GUADALUPE RIVER STATE PARK...GERONIMO...FISCHER AND
CANYON LAKE DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2912 9842 2949 9813 2949 9817 2957 9825
2956 9829 2960 9834 2971 9838 2973 9835
2975 9865 3003 9831 2984 9804 2976 9800
2986 9790 2969 9774 2965 9764 2936 9786
2923 9774 2888 9818
$$3 follow-up statements
000
WGUS74 KEWX 041322
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 AM CDT SUN OCT 4 2009
TXC091-187-493-041515-
/O.CON.KEWX.FF.W.0054.000000T0000Z-091004T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-GUADALUPE TX-WILSON TX-
822 AM CDT SUN OCT 4 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
WILSON...GUADALUPE AND COMAL COUNTIES...
AT 816 AM CDT...SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING HEAVY
RAIN WERE LOCATED FROM SOUTHEAST OF NEW BRAUNFELS TO STOCKDALE AND
MOVING TO THE EAST AT 25 MPH. ADDITIONAL RAIN AMOUNTS OF 1 TO 2
INCHES OR MORE IS POSSIBLE. THESE HEAVY RAINS WILL CONTINUE FOR
THE NEXT HOUR. THE ADDITIONAL RAINFALL WILL BE QUICK TO RUNOFF AND
CAUSE FLASH FLOODING.
LOCATIONS IN THE WARNING AREA INCLUDE MARION...CIBOLO...ZORN...
STAPLES...SPRING BRANCH...SMITHSON VALLEY...SELMA...SEGUIN...NEW
BRAUNFELS...MCQUEENEY...KINGSBURY...GERONIMO...GARDEN RIDGE...FISCHER
AND CANYON LAKE DAM.
LAT...LON 2912 9842 2949 9813 2949 9817 2957 9825
2956 9829 2960 9834 2971 9838 2973 9835
2975 9865 3003 9831 2984 9804 2976 9800
2986 9790 2969 9774 2965 9764 2936 9786
2923 9774 2888 9818
$$000
WGUS74 KEWX 041439
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 AM CDT SUN OCT 4 2009
TXC091-187-493-041515-
/O.CON.KEWX.FF.W.0054.000000T0000Z-091004T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-GUADALUPE TX-WILSON TX-
939 AM CDT SUN OCT 4 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
WILSON...GUADALUPE AND COMAL COUNTIES...
AT 935 AM CDT...SHOWERS AND THUNDERSTORMS THAT PRODUCED HEAVY RAIN
ACROSS COMAL...GUADALUPE...AND WILSON COUNTIES HAVE MOVED TO THE
EAST AND SOUTHEAST. SCATTERED PATCHES OF LIGHT RAIN AND SHOWERS
CONTINUED OVER COMAL...GUADALUPE AND WILSON COUNTIES AT 935 AM...
AND WILL CONTINUE TO MOVE EAST AND SOUTHEAST AT 25 MPH.
RUNOFF FROM HEAVY RAINS EARLIER THIS MORNING COULD STILL CAUSE
FLOODING AT LOW WATER CROSSINGS AND IN LOW LYING AREAS THROUGH
1015 AM.
LOCATIONS IN THE WARNING AREA INCLUDE ZORN...STAPLES...SPRING
BRANCH...SMITHSON VALLEY...SELMA...SEGUIN...NEW BRAUNFELS...
MCQUEENEY...MARION...KINGSBURY...GERONIMO...GARDEN RIDGE...FISCHER...
CIBOLO AND CANYON LAKE DAM.
LAT...LON 2912 9842 2949 9813 2949 9817 2957 9825
2956 9829 2960 9834 2971 9838 2973 9835
2975 9865 3003 9831 2984 9804 2976 9800
2986 9790 2969 9774 2965 9764 2936 9786
2923 9774 2888 9818
$$000
WGUS74 KEWX 041519
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 AM CDT SUN OCT 4 2009
TXC091-187-493-041527-
/O.EXP.KEWX.FF.W.0054.000000T0000Z-091004T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-GUADALUPE TX-WILSON TX-
1019 AM CDT SUN OCT 4 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR WILSON...GUADALUPE AND
COMAL COUNTIES...
HEAVY RAINFALL HAS ENDED ACROSS WILSON...GUADALUPE AND COMAL COUNTIES
AND THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. SOME ROADWAYS
MAY STILL BE CLOSED DUE TO HIGH WATER FROM RUNOFF. CHECK WITH YOUR
LOCAL LAW ENFORCEMENT AGENCY FOR THE LATEST INFORMATION ON ROAD
CLOSURES IN YOUR AREA.
LAT...LON 2912 9842 2949 9813 2949 9817 2957 9825
2956 9829 2960 9834 2971 9838 2973 9835
2975 9865 3003 9831 2984 9804 2976 9800
2986 9790 2969 9774 2965 9764 2936 9786
2923 9774 2888 9818
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 4, 6:42 AM CDT, 33 minutes earlier.
Area forecast discussion, Oct 4, 6:42 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 642 AM CDT SUN OCT 4 2009 .DISCUSSION... SEE AVIATION DISCUSSION BELOW. && .AVIATION... NO SIGNIFICANT CHANGES FROM PREVIOUS FORECAST THINKING WITH IFR TO LIFR CONDITIONS PREVAILING AT ALL TAF SITES THROUGH THE EARLY MORNING HOURS. SLOW IMPROVEMENTS TO MVFR CONDITIONS ARE EXPECTED THROUGHOUT THE DAY. PERIODS OF SHRA ARE EXPECTED...WITH ISOLATED TSRA. HAVE GENERALLY HANDLED THIS WITH TEMPO GROUPS. SHRA/TSRA WILL GRADUALLY DECREASE DURING THE LATE AFTERNOON. LOW CONFIDENCE FORECAST DURING THE OVERNIGHT HOURS WITH IFR TO POSSIBLE LIFR CIGS AND VSBYS AT ALL SITES AFTER 04-05Z. && .PREV DISCUSSION... /ISSUED 442 AM CDT SUN OCT 4 2009/ DISCUSSION... A WIDE RANGE OF WEATHER CHANGES IS EXPECTED TODAY THROUGH NEXT WEEKEND FOR AN EARLY TO MID OCTOBER SETTING. FOR TODAY...TRENDS FROM YESTERDAY TO EARLY THIS MORNING SHOW WAVE OF S/W ENERGY COMING ACROSS SOUTH CENTRAL TEXAS TODAY. SHOWERS AND THUNDERSTORMS THAT HAVE DEVELOPED OVERNIGHT WITH WARM ADVECTION WILL CONTINUE TO TRACK EAST EARLY THIS MORNING...FOLLOWED BY ANOTHER WAVE OF RAIN AND SHOWERS TO THE WEST AND SOUTHWEST. WITH THE CONTINUED POTENTIAL OF LOCALLY HEAVY RAIN FROM THIS EARLY OCT. WEATHER PATTERN... SHOWED A FLASH FLOOD WATCH THROUGH 7 PM CDT TODAY...FOR AN AREA ALONG AND EAST OF A LINE FROM MOUNTAIN HOME IN KERR COUNTY TO HONDO TO PEARSALL. THIS INCLUDES THE METROPOLITAN AREAS OF AUSTIN AND SAN ANTONIO. RAIN AND SHOWERS FOR TODAY COULD CONTINUE FOR PART OF THIS EVENING. ANOTHER ROUND OF RAIN WITH SHOWERS OR THUNDERSTORMS IS POSSIBLE MONDAY...AS ANOTHER FALL RAIN MAKING WEATHER SYSTEM COMES ACROSS FROM THE WEST AGAIN. SHOWED CHANCE OF SHOWERS WITH THIS PATTERN FOR MONDAY. ON TUESDAY AND WEDNESDAY...SLIGHTLY MORE STABLE CONDITIONS DEVELOP AS THE STORM TRACK GOES A LITTLE FURTHER NORTH. AS A RESULT EXPECT LATE NIGHT AND MORNING CLOUDS TO PARTLY CLOUDY AND WARM AFTERNOONS TUESDAY AND WEDNESDAY...WITH A SLIGHT CHANCE FOR SHOWERS. BY THURSDAY A FEW CHANGES IN WEATHER PATTERNS SHOWS UP AS A STRONG 500 HPA TROF APPROACHES FROM THE WEST. THIS WILL CAUSE INCREASING CLOUDS AND A CHANCE FOR SHOWERS ON THURSDAY. AS THE STORM TRACK COMES FURTHER SOUTH LATE THURSDAY THROUGH FRIDAY...THE TROF TO THE WEST WILL MOVE FASTER...AND BRING WITH IT A COLD FRONT ON FRIDAY. SHOWED MOSTLY CLOUDY SKIES WITH A GOOD CHANCE OF RAIN AND SHOWERS FRIDAY AND COOLER TEMPERATURES. THE COLD FRONT FOR FRIDAY WILL BRING A CHANGE TO TEMPERATURES WITH COOLER OVERNIGHT LOWS AND MILD TO WARM DAYTIME HIGHS NEXT WEEKEND...OCT. 10TH AND 11TH. EXPECT SHOWERS ON FRIDAY NIGHT TO TRACK TO THE EAST...WITH RAIN CHANCES DECREASING QUICKLY FROM THE WEST SATURDAY. AS A RESULT SHOWED MOSTLY SUNNY TO PARTLY CLOUDY CONDITIONS FOR SATURDAY...AS DRY AND COOLER AIR SPILLS OVER THE AREA FROM THE NORTHWEST. MOSTLY CLEAR CONDITIONS ARE EXPECTED NEXT SATURDAY NIGHT OF THIS COMING WEEKEND TO MOSTLY SUNNY SKIES ON SUNDAY OCT. 11. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 67 84 77 91 / 80 50 50 30 20 AUSTIN BERGSTROM INTL AIRPORT 81 67 84 74 91 / 80 50 50 30 20 NEW BRAUNFELS MUNI AIRPORT 82 69 86 74 92 / 80 50 50 20 20 BURNET MUNI AIRPORT 80 65 80 74 89 / 80 50 50 30 20 DEL RIO INTL AIRPORT 83 71 89 76 91 / 70 30 30 20 20 GEORGETOWN MUNI AIRPORT 80 66 82 74 89 / 80 50 50 30 20 HONDO MUNI AIRPORT 85 72 88 75 92 / 80 50 50 20 20 SAN MARCOS MUNI AIRPORT 82 67 85 74 91 / 80 50 50 30 20 LA GRANGE - FAYETTE REGIONAL 81 68 86 75 91 / 80 50 50 30 20 SAN ANTONIO INTL AIRPORT 84 72 86 77 91 / 80 50 50 20 20 STINSON MUNI AIRPORT 86 72 88 76 92 / 80 50 50 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && 08/25
Hazardous weather outlook, Oct 4, 5:38 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 538 AM CDT SUN OCT 4 2009 TXZ171>173-186>194-204>209-219>225-051045- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- 538 AM CDT SUN OCT 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. LOCALLY HEAVY RAINFALL IS EXPECTED. NEW RAINFALL AMOUNTS WILL AVERAGE ONE TO THREE INCHES. ISOLATED HIGHER TOTALS OF FOUR TO FIVE INCHES OR MORE IS POSSIBLE. THE ADDITIONAL RAINFALL MAY QUICKLY RUNOFF AND CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183>185-202-203-217-218-228-051045- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 538 AM CDT SUN OCT 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. NEW RAINFALL AMOUNTS WILL AVERAGE ONE HALF OF AN INCH TO ONE INCH. ISOLATED HIGHER TOTALS OF ONE AND A HALF TO TWO INCHES OR MORE IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Oct 4, 5:27 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 527 AM CDT SUN OCT 4 2009 TXZ171>173-183>194-202>209-217>225-228-041700- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 527 AM CDT SUN OCT 4 2009 ...RAIN LIKELY TODAY AND MORE RAIN IS EXPECTED THIS WEEK... LOCALLY HEAVY RAIN IS EXPECTED TODAY ALONG AND EAST OF A MOUNTAIN HOME TO HONDO TO PEARSALL LINE...WHERE A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM CDT TODAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES IS EXPECTED AND ISOLATED TOTALS TO NEAR 5 INCHES POSSIBLE. TO THE WEST TOWARD THE RIO GRANDE...SCATTERED SHOWERS OR THUNDERSTORMS ARE ALSO EXPECTED TODAY...WITH RAINFALL AMOUNTS NEAR ONE HALF OF AN INCH TO 2 INCHES POSSIBLE. MORE RAIN IS EXPECTED TO FOLLOW THIS WEEK. A CONTINUED CHANCE OF RAIN FROM SHOWERS OR THUNDERSTORMS IS POSSIBLE AGAIN ON MONDAY... AS ANOTHER RAIN MAKING SYSTEM MOVES ACROSS SOUTH CENTRAL TEXAS FROM THE WEST AND SOUTHWEST. FOR TUESDAY AND WEDNESDAY...WARM AND HUMID CONDITIONS ARE EXPECTED WITH A SLIGHT CHANCE OF SHOWERS. AN INCREASING CHANCE OF RAIN WITH SHOWERS OR THUNDERSTORMS IS EXPECTED AGAIN THURSDAY AND THURSDAY NIGHT...IN ADVANCE OF A COLD FRONT THAT IS FORECAST TO MOVE ACROSS SOUTH CENTRAL TEXAS FRIDAY. RAIN WITH SHOWERS IS LIKELY WITH COOLER TEMPERATURES ON FRIDAY. LOCALLY HEAVY RAIN COULD DEVELOP AGAIN LATER THIS WEEK ON THURSDAY NIGHT THROUGH FRIDAY.
Local storm report, Oct 4, 7:06 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
706 AM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0628 AM HEAVY RAIN 7 SE NEW BERLIN 29.40N 98.01W
10/04/2009 M5.80 INCH GUADALUPE TX COCORAHS
5.80 INCHES OF RAIN OVER TWO HOURS 6 MILES SOUTHEAST OF
NEW BERLIN.
&&
EVENT NUMBER EWX0900132
CJMLocal storm report, Oct 4, 7:11 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 AM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0709 AM HEAVY RAIN 3 WSW NEW BRAUNFELS 29.69N 98.17W
10/04/2009 M5.78 INCH COMAL TX COCORAHS
5.78 INCHES OF RAIN REPORTED NEAR NEW BRAUNFELS WITH
2.12 INCHES OCCURING OVER THE PAST 30 MINS.
&&
EVENT NUMBER EWX0900133
CJMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 7:11 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette | 2 hr |
| Oct 3, 9:25 PM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 110 min |
| Oct 4, 12:04 AM CDT | Areal Flood Advisory | EWX | Bexar | 116 min |
| Oct 4, 12:57 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Wilson | 108 min |
| Oct 4, 3:06 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 114 min |
| Oct 4, 3:12 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Oct 4, 3:59 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more | 21 hr |
| Oct 4, 4:41 AM CDT | Flash Flood Warning | EWX | Gonzales, Guadalupe, Wilson | 2 hr |
| Oct 4, 5:11 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Oct 4, 5:55 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 80 min |
| Oct 4, 6:36 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 114 min |
| Oct 4, 6:46 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 4 hr |
| Oct 4, 7:07 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Oct 4, 8:25 AM CDT | Areal Flood Advisory | EWX | Karnes | 110 min |
| Oct 4, 8:41 AM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| Oct 4, 12:26 PM CDT | River Flood Warning | EWX | DeWitt | 69 hr |
| Oct 4, 12:26 PM CDT | River Flood Warning | EWX | DeWitt | 45 hr |
| Oct 4, 12:35 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Oct 4, 1:16 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 30 hr |
| Oct 4, 1:16 PM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 4, 1:19 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano, Travis, Williamson | 116 min |
| Oct 4, 2:34 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 116 min |
| Oct 4, 3:07 PM CDT | Areal Flood Advisory | EWX | Caldwell | 113 min |
| Oct 4, 3:26 PM CDT | Flash Flood Warning | EWX | Lee | 78 min |
| Oct 4, 3:46 PM CDT | Areal Flood Advisory | EWX | Fayette | 119 min |
| Oct 4, 5:22 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| Oct 4, 6:34 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 56 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.